# SDR 2017F00199

- Difficulty date: November 19, 2017
- Submitted: November 19, 2017
- Operation: General aviation
- Aircraft: N7LT
- Make and model: Boeing 777323
- Aircraft serial: 1270
- Aircraft time: 12,768 hours, 1,418 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601810
- Condition: Missing
- Location: Cabin
- Part time: 12,768 hours, 1,418 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SECURITY INSPECTION FOUND ALL LIFE VEST AT FIRST CLASS SEATS MISSING.
